I'm not a doctor, but it sounds to me like you have a whole new thing going on with muscle problems. But I will add in that once (a long time ago, about
4 years) I was taking oxycontin 20mg 3 times a day with tramadol for breakthrough, 2 50mg pills every 6 hours, and I went through 3 bottles of 120 pills nonstop (of course taking them as prescribed) cause my pain was really bad. Well I ran out of them and I thought no big deal, I had a doctor's appointment coming up a week later and I thought it would be no big deal to wait til then to get another prescript
ion for the tramadol. Well about
a half a day after running out I hit BIG time withdrawals with the tramadol eventhough I was still taking my oxycotin. So even with oxycontin in my system, I still had severe withdrawals from the tramadol, and if I remember right, I did have some body aches, but mostly I had sleeping issues and anxiety, it probably would of been worst if it was for hte oxycontin, and that lasted about
4 days til it calmed down enough to where I could ignore it. But that was just from taking it for a couple of months, but you said you where tkaing it longer then that, so maybe it is withdrawals. But truthfully I really dont know what to say.
If I where you, I would just keep being persistant to the doctor and letting them know whats going on, maybe you need a diffrent muscle relaxer, one that wont cause depression. It's alot of trial and error with these meds, as most of us know. Just like antidepressants, we have to sometimes try several til we find one that works without horrible side effects, I know it took me over 10 years of antideppresants and pain meds to find the right combo. I always think I'm weird, cause I find the best pain med for me is Suboxone, better then all the other ones I've tried, and cymblata is the only antideppresant that doesnt make me feel like clawing my skin off. So just keep letting hte doctor know, they've got to eventually figure out that the tramadol has nothing to do with it, and if it does, then just time would take care of it.
I also hear lots of bad things about
tramadol, I even heard from lots of people that withdrawals from it is worse then any full narcotic pain med out there cause tramadol is kinda an anti-deprresant also in the way it effects the body, I would do lots of research on tramadol, their's several websights out there where people list the side effects they had from all kinds of prescript
ion meds, so maybe you should start there and see if other epople had this muscle issues also. well good luck.
Chronic Pain Moderator
-Stress is when you wake up screaming....and realize you haven't fallen asleep yet.
-What if the Hokey Pokey really IS what it's all about.
-Is it time for your medication or mine?
-Underneath it all....I'm pretty much naked.